# SDR IPXA09654817

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Condition: Not Seated
- Location: Overheat Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP ATB - RIGHT BLEED SYSTEM DUCT LEAK.  A/C IS CURRENTLY OOS.  CHECK CARRIED OUT PER TASK PER FIM 26-18-00 AND FOLLOWED WDM 26-18-21.  NOTICED CARD M691 NOT SEATED PROPERLY.  SAME RESEATED C/W TASK 26-18-00 TEST PASSED.  PERFORMED ENGINE RUN AND CHECKED BLEED SYSTEM.  ALL FOUND NORMAL.
